# SDR SWAA012552

- Difficulty date: September 13, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 21,992 hours, 19,287 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Skin
- Part number: 6545866
- Condition: Cracked
- Location: Mlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND KEEL BEAM SKIN CRACKED 2 INCHES LONG, LH SIDE AT BS 682.                                 REPAIRED SKIN PER SRM.
